# SDR USAA040558

- Difficulty date: September 8, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N617AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27148
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 39,019 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SKIN DENTED 1 INCH BY 1 INCH BY .042 INCH DEEP, STATION 1620 STRINGER 19L.  INSTALLED DOUBLER IAW SRM 53-00-01 FIG 204.  (M)
